Alert archive / Tennessee / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Morristown, TN
NWS Morristown, TN issued this flash flood warning at Mar 1, 2017, 1:35 PM EST for 4 counties in Tennessee. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2017, 1:35 PM EST (18:35 UTC)
- Expired
- Mar 1, 2017, 4:30 PM EST
- In force
- 3 hr
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Anderson County, TN, Knox County, TN, Loudon County, TN, Roane County, TN
The radar
The Knoxville radar (KMRX), 108 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 2:27 PM EST | FLASH FLOOD | Clinton, TN | CREEK OUT OF ITS BANKS ON GAMBLE FARM. REPORT FROM SOCIAL MEDIA. |
| Mar 1, 2:30 PM EST | FLASH FLOOD | 7 N Oak Ridge, TN | FLOODING AT PONDEROSA ZOO. |
| Mar 1, 2:40 PM EST | FLASH FLOOD | Kingston, TN | FLOODED FIELD AND CREEK OUT OF BANKS. |
| Mar 1, 2:41 PM EST | FLASH FLOOD | Clinton, TN | FLOODING ALONG MARLOW ROAD. REPORT FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 361 m²/s²
- 0-3 km storm-relative helicity
- 344 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.1
The text
As transmitted.
145
WGUS54 KMRX 011835
FFWMRX
TNC001-093-105-145-012130-
/O.NEW.KMRX.FF.W.0001.170301T1835Z-170301T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Morristown TN
135 PM EST WED MAR 1 2017
The National Weather Service in Morristown has issued a
* Flash Flood Warning for...
Central Loudon County in eastern Tennessee...
West central Knox County in eastern Tennessee...
Southwestern Anderson County in eastern Tennessee...
Roane County in eastern Tennessee...
* Until 430 PM EST
* At 134 PM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Over one inch of rain has
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Oak Ridge, Clinton, Lenoir City, Kingston, Rockwood, Loudon,
Fairview, Oliver Springs, Midtown, Harriman, Paint Rock, Bradbury,
Dearmond and Coalfield.
Additional rainfall amounts of one inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3565 8461 3567 8463 3571 8462 3573 8464
3570 8467 3583 8477 3586 8473 3589 8471
3595 8459 3595 8455 3597 8455 3597 8453
3599 8444 3604 8437 3616 8406 3603 8406
3564 8458
$$
EJH1 follow-up statement
378
WGUS74 KMRX 012012
FFSMRX
Flash Flood Statement
National Weather Service Morristown TN
312 PM EST WED MAR 1 2017
TNC001-093-105-145-012130-
/O.CON.KMRX.FF.W.0001.000000T0000Z-170301T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Loudon TN-Knox TN-Anderson TN-Roane TN-
312 PM EST WED MAR 1 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EST FOR
CENTRAL LOUDON...WEST CENTRAL KNOX...SOUTHWESTERN ANDERSON AND ROANE
COUNTIES...
At 306 PM EST, the public reported heavy rain from thunderstorms
near the cities of Clinton and Oak Ridge in Anderson County and the
city of Kingston in Roane County were causing flooded roadways and
overflowing streams and creeks. Up to one inch of rain has already
fallen and flash floosing is occurring in the warned area.
Some locations that will experience flooding include...
Oak Ridge, Clinton, Lenoir City, Kingston, Rockwood, Loudon,
Fairview, Oliver Springs, Midtown, Harriman, Paint Rock, Bradbury,
Dearmond and Coalfield.
Additional rainfall amounts of up to 1 inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3565 8461 3567 8463 3571 8462 3573 8464
3570 8467 3583 8477 3586 8473 3589 8471
3595 8459 3595 8455 3597 8455 3597 8453
3599 8444 3604 8437 3616 8406 3603 8406
3564 8458
$$
EJHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 11:35 AM EST, 2 hours earlier.
Area forecast discussion, Mar 1, 11:35 AM EST, 2 hours before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
1135 AM EST Wed Mar 1 2017
.AVIATION...
Thunderstorms will be tracking E-NE across the area through the
afternoon, bringing strong wind gusts to all TAF sites. Gradient
winds ahead of the storms will gust to 30 kts, while gusts to near
50 kts will be possible with the storms. A period of IFR vis may
be possible with heavier rainfall. Winds will shift to a westerly
direction when the storms pass between 6 pm and 8 pm, but gradient
winds will remain gusty until near midnight. Clearing skies are
also expected around that time, which should continue through the
rest of the TAF period.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until midnight EST tonight for Cherokee-Clay.
TN...Wind Advisory until 7 AM EST Thursday for Blount Smoky Mountains-
Cocke Smoky Mountains-Johnson-Sevier Smoky Mountains-
Southeast Carter-Southeast Greene-Unicoi.
Wind Advisory until midnight EST /11 PM CST/ tonight for
Anderson-Bledsoe-Bradley-Campbell-Claiborne-East Polk-
Grainger-Hamblen-Hamilton-Hancock-Hawkins-Jefferson-Knox-
Loudon-Marion-McMinn-Meigs-Morgan-NW Blount-North Sevier-
Northwest Carter-Northwest Cocke-Northwest Greene-Northwest
Monroe-Rhea-Roane-Scott TN-Sequatchie-Southeast Monroe-
Sullivan-Union-Washington TN-West Polk.
VA...Wind Advisory until midnight EST tonight for Lee-Russell-Scott-
Washington-Wise.
&&
DGSHazardous weather outlook, Mar 1, 7:51 AM EST, 5 hours 44 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Morristown TN 751 AM EST Wed Mar 1 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-021300- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 751 AM EST Wed Mar 1 2017 /651 AM CST Wed Mar 1 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight ...An Enhanced Risk of Severe Weather for late this morning through early this evening...with Widespread Damaging Winds the Main Concern... ...Windy Conditions Developing Area-wide Today... A Severe Thunderstorm watch is in effect for most of East Tennessee until 1 PM EST. A significant outbreak of severe weather is possible today as a strong cold front sweeps into the region from the west. In particular, there is an enhanced risk for thunderstorms capable of producing damaging straight-line winds from late this morning through and early evening across the entire area. Additionally, these storms will be capable of producing large hail and a few tornadoes. Given the forecasted environmental parameters, the potential for a strong tornado cannot be ruled out during the afternoon. The main timeframe for severe weather will occur from roughly 11 AM to 8 pm ET on Wednesday. Additionally, strong southerly winds of 20 to 30 mph with gusts up to 50 mph will be possible across the Southern Appalachians and East Tennessee Valley today. Strong winds will remain possible in the higher terrain of the Southern Appalachian Mountains through Thursday Morning. A wind advisory is in effect for these areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed late this morning through early this evening in support of severe weather operations.
In the hours before
Special weather statement, Mar 1, 12:14 PM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
1214 PM EST WED MAR 1 2017
TNZ016>018-042-044-046-VAZ005-008-011800-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Hawkins TN-Johnson TN-Washington VA-Scott VA-
1214 PM EST WED MAR 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...EAST CENTRAL
HAWKINS...WASHINGTON...NORTHEASTERN GREENE...NORTHERN CARTER...
NORTHERN JOHNSON...SOUTHEASTERN SCOTT AND WASHINGTON COUNTIES AND THE
CITY OF BRISTOL UNTIL 100 PM EST...
At 1213 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Quarry to near Rogersville. Movement was
southeast at 25 mph.
Half inch hail and winds in excess of 45 mph will be possible with
these storms.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Bristol Va, Greeneville,
Elizabethton, Abingdon, Jonesborough, Central, Midway, Colonial
Heights, Gray, Oak Grove, Spurgeon, Walnut Hill, Pine Crest, Church
Hill, Bluff City, Glade Spring and Damascus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 100 PM EST for
eastern Tennessee...and southwestern Virginia.
LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
3657 8169 3655 8169 3616 8270 3641 8297
3688 8181 3687 8177 3679 8170 3664 8162
3664 8161
TIME...MOT...LOC 1713Z 303DEG 23KT 3682 8184 3636 8298
dhSpecial weather statement, Mar 1, 12:28 PM EST, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
1228 PM EST WED MAR 1 2017
TNZ016-017-042-044-046-011830-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Hawkins TN-
1228 PM EST WED MAR 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR SULLIVAN...EASTERN HAWKINS...
WASHINGTON...NORTHERN GREENE AND NORTHERN CARTER COUNTIES UNTIL 130
PM EST...
At 1228 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Kingsport to near Russellville.
Movement was east at 50 mph.
Half inch hail and winds in excess of 45 mph will be possible with
these storms.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Elizabethton, Jonesborough,
Central, Spurgeon, Midway, Pine Crest, Colonial Heights, Gray, Oak
Grove, Walnut Hill, Church Hill, Mount Carmel, Mosheim, Bluff City,
Bulls Gap, Watauga and Baileyton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 100 PM EST for
eastern Tennessee...and southwestern Virginia.
LAT...LON 3651 8199 3649 8197 3635 8208 3627 8223
3616 8317 3623 8309 3625 8309 3660 8268
3659 8194 3662 8192 3662 8188
TIME...MOT...LOC 1728Z 259DEG 44KT 3656 8271 3623 8310
dhLocal storm report, Mar 1, 12:40 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1240 PM EST WED MAR 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM TSTM WND DMG ABINGDON 36.71N 81.97W
03/01/2017 WASHINGTON VA 911 CALL CENTER
A FEW TREES REPORTED DOWN IN ABINGDON.
&&
ANDERSONSpecial weather statement, Mar 1, 12:52 PM EST, 43 minutes before
Special Weather Statement
National Weather Service Morristown TN
1252 PM EST WED MAR 1 2017
TNZ082>084-011830-
Rhea-Bledsoe-Meigs-
1252 PM EST WED MAR 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT RHEA...NORTHEASTERN
MEIGS AND NORTHERN BLEDSOE COUNTIES...
At 1250 PM EST/1150 AM CST/, radar indicated strong thunderstorms
were located along a line extending from 10 miles east of Sparta to
near Spencer. Movement was east at 50 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Pikeville, Decatur, Spring City, Piney Falls S.p., Evensville,
Stinging Fork Falls S.p., Fall Creek Falls State Park, Peakland,
Grandview, Ten Mile, Melvine and Mount Crest.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3572 8526 3576 8527 3577 8525 3576 8507
3577 8504 3575 8503 3577 8494 3576 8492
3583 8479 3579 8474 3576 8476 3575 8475
3574 8470 3572 8470 3570 8467 3573 8464
3571 8462 3565 8462 3554 8471 3560 8539
TIME...MOT...LOC 1750Z 259DEG 70KT 3594 8528 3571 8542
mjbSpecial weather statement, Mar 1, 12:58 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Morristown TN
1258 PM EST WED MAR 1 2017
TNZ017-018-042-044-046-047-VAZ008-011900-
Sullivan TN-Washington TN-Northwest Greene TN-Northwest Carter TN-
Southeast Carter TN-Johnson TN-Washington VA-
1258 PM EST WED MAR 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SULLIVAN...WASHINGTON...
NORTHEASTERN GREENE...CENTRAL CARTER...JOHNSON AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 200 PM EST...
At 1257 PM EST, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Gray, or 12 miles south of Kingsport, moving east
at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Johnson City, Kingsport, Bristol Tn, Elizabethton, Mountain City,
Jonesborough, Central, Spurgeon, Midway, Pine Crest, Gray, Oak Grove,
Hampton, Colonial Heights, Bluff City, Damascus, Watauga, Leesburg,
Laurel Bloomery and Shady Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3662 8161 3661 8165 3659 8168 3657 8168
3653 8171 3647 8170 3640 8174 3634 8171
3634 8177 3636 8179 3634 8185 3629 8192
3625 8278 3640 8273 3643 8268 3667 8164
3664 8162 3664 8161
TIME...MOT...LOC 1757Z 258DEG 49KT 3636 8261
dhSpecial weather statement, Mar 1, 1:04 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Morristown TN
104 PM EST WED MAR 1 2017
TNZ038>040-042-044-069-070-011900-
Jefferson TN-Washington TN-Hamblen TN-Northwest Greene TN-
Northwest Cocke TN-Knox TN-Grainger TN-
104 PM EST WED MAR 1 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...SOUTHWESTERN
WASHINGTON...JEFFERSON...NORTHWESTERN COCKE...GREENE...SOUTHWESTERN
GRAINGER AND HAMBLEN COUNTIES UNTIL 200 PM EST...
At 104 PM EST, Doppler radar was tracking a strong thunderstorm 7
miles west of New Market, or 11 miles west of Jefferson City, moving
east at 55 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Morristown, Greeneville, Jefferson City, Dandridge, Tusculum, White
Pine, New Market, Baneberry, Russellville, Strawberry Plains,
Mosheim, Blaine, Bulls Gap, Baileyton, Chucky, Limestone, Panther
Creek S.p., Mascot, Lowland and Camp Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 700 PM EST for eastern
Tennessee.
LAT...LON 3611 8258 3598 8356 3604 8365 3603 8368
3597 8365 3596 8375 3614 8379 3628 8310
3624 8307 3630 8298 3637 8263 3612 8256
TIME...MOT...LOC 1804Z 258DEG 48KT 3607 8369
dhThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 9:37 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 53 min |
| Mar 1, 10:30 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Grainger, Knox, Roane and 1 more | 45 min |
| Mar 1, 11:06 AM EST | Severe Thunderstorm Warning | MRX | Campbell, Claiborne, Hancock, Hawkins | 54 min |
| Mar 1, 11:10 AM EST | Severe Thunderstorm Warning | MRX | Hancock, Hawkins, Sullivan | 65 min |
| Mar 1, 11:15 AM EST | Special Weather Statement | MRX | Anderson, Grainger, Jefferson, Knox | 60 min |
| Mar 1, 11:43 AM EST | Special Weather Statement | MRX | Grainger, Union | 62 min |
| Mar 1, 12:00 PM EST | Areal Flood Advisory | MRX | Campbell, Claiborne | 3 hr |
| Mar 1, 12:14 PM EST | Special Weather Statement | MRX | Sullivan, Washington | 46 min |
| Mar 1, 12:21 PM EST | Severe Thunderstorm Warning | MRX | Johnson, Sullivan | 24 min |
| Mar 1, 12:28 PM EST | Special Weather Statement | MRX | Sullivan, Washington | 62 min |
| Mar 1, 12:52 PM EST | Special Weather Statement | MRX | Bledsoe, Rhea | 38 min |
| Mar 1, 12:58 PM EST | Special Weather Statement | MRX | Carter, Johnson, Sullivan, Washington | 62 min |
| Mar 1, 1:04 PM EST | Special Weather Statement | MRX | Greene, Hamblen, Jefferson | 56 min |
| Mar 1, 1:06 PM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 54 min |
| Mar 1, 1:11 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 29 min |
| Mar 1, 1:22 PM EST | Areal Flood Advisory | MRX | Anderson, Morgan, Roane | 3 hr |
| Mar 1, 1:23 PM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Roane | 52 min |
| Mar 1, 1:51 PM EST | Areal Flood Advisory | MRX | Bledsoe, Rhea | 3 hr |
| Mar 1, 1:58 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 62 min |
| Mar 1, 2:06 PM EST | Flash Flood Warning | MRX | Anderson, Grainger, Knox, Union | 3 hr |
| Mar 1, 2:07 PM EST | Special Weather Statement | MRX | Cocke, Hamblen, Jefferson, Knox, Sevier | 53 min |
| Mar 1, 2:22 PM EST | Areal Flood Advisory | MRX | Cocke, Grainger, Hamblen, Jefferson, Sevier | 3 hr |
| Mar 1, 2:28 PM EST | Areal Flood Advisory | MRX | Greene, Hawkins | 3 hr |
| Mar 1, 2:29 PM EST | Special Weather Statement | MRX | Carter, Greene, Unicoi, Washington | 46 min |
| Mar 1, 2:30 PM EST | Severe Thunderstorm Warning | MRX | Marion | 45 min |
| Mar 1, 2:59 PM EST | Special Weather Statement | MRX | Hamilton, McMinn, Meigs, Rhea | 61 min |
| Mar 1, 3:00 PM EST | Flash Flood Warning | MRX | Grainger, Hamblen, Jefferson | 3 hr |
| Mar 1, 3:02 PM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 58 min |
| Mar 1, 3:03 PM EST | Special Weather Statement | MRX | Blount, Cocke, Jefferson, Loudon, Sevier | 57 min |
| Mar 1, 3:20 PM EST | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 30 min |
| Mar 1, 3:30 PM EST | Areal Flood Advisory | MRX | Blount, Knox | 3 hr |
| Mar 1, 3:30 PM EST | Special Weather Statement | MRX | McMinn, Monroe | 60 min |
| Mar 1, 3:35 PM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk | 55 min |
| Mar 1, 3:59 PM EST | Special Weather Statement | MRX | Carter, Cocke, Greene, Monroe, Sevier, Unicoi | 46 min |
| Mar 1, 4:03 PM EST | Areal Flood Advisory | MRX | Hawkins, Sullivan, Washington | 117 min |
| Mar 1, 4:10 PM EST | Severe Thunderstorm Warning | MRX | Blount, Monroe | 18 min |
| Mar 1, 4:27 PM EST | Severe Thunderstorm Warning | MRX | Polk | 18 min |
| Mar 1, 4:31 PM EST | Areal Flood Advisory | MRX | Cocke, Greene, Jefferson | 3 hr |
| Mar 1, 4:46 PM EST | Flash Flood Warning | MRX | Blount, Jefferson, Knox, Loudon, Sevier | 3 hr |
Nearby
Flash Flood Warnings in Tennessee, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.